dryriver sends this story from The Guardian:
"The introduction of fake zooms, parallax, sliding and other changes in Apple's new iPhone and iPad software has a very real effect on people with vestibular disorders. ... It makes frequent use of zoom and slide animations; the home screen boasts parallax, with icons apparently floating above subtly animating wallpaper. And it's making people sick. Triggers and symptoms vary, but TidePool mobile app developer Jenni Leder's experience is not uncommon. A self-professed power-user, she frequently switches apps; but on iOS 7, this has caused headaches and feelings associated with motion sickness. 'I now have to close my eyes or cover the screen during transitions, which is ridiculous,' she told The Guardian, adding that there's nowhere to hide: 'It's not apps that affect me, but accessing them. Tap a folder and the view zooms in. Tap an app and it's like flying through the icon and landing in that app's micro world — and I'm getting dizzy on the journey there.' Reactions to screen-based systems — especially those utilizing 3D effects — aren't new. Cynthia Ryan, executive director of the Vestibular Disorders Association, says 3D effects can cause 'intense nausea, dizziness and vertigo,' sometimes from general vision problems, but also from visual-vestibular conflict. She added symptoms 'manifest more severely if a viewer already has a disorder of the vestibular system.'"